Hokkaido Mathematical Journal

On homomorphisms of a group algebra into a convolution measure algebra

Jyunji INOUE

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 7, Number 1 (1978), 78-96.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381758493

Digital Object Identifier
doi:10.14492/hokmj/1381758493

Mathematical Reviews number (MathSciNet)
MR499943

Zentralblatt MATH identifier
0387.43001

Citation

INOUE, Jyunji. On homomorphisms of a group algebra into a convolution measure algebra. Hokkaido Math. J. 7 (1978), no. 1, 78--96. doi:10.14492/hokmj/1381758493. https://projecteuclid.org/euclid.hokmj/1381758493


Export citation